A Bertini type theorem in analytic geometry.
Journal für die reine und angewandte Mathematik, Tome 259 (1973), pp. 132-136
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1973__259_151300,
author = {C.J. Jan},
title = {A {Bertini} type theorem in analytic geometry.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {132--136},
year = {1973},
volume = {259},
zbl = {0259.13012},
url = {http://geodesic.mathdoc.fr/item/JRAM_1973__259_151300/}
}
C.J. Jan. A Bertini type theorem in analytic geometry.. Journal für die reine und angewandte Mathematik, Tome 259 (1973), pp. 132-136. http://geodesic.mathdoc.fr/item/JRAM_1973__259_151300/